DOUBLY PERIODIC TEXTILE STRUCTURES



Morton, Hugh R ORCID: 0000-0002-8524-2695 and Grishanov, Sergei
(2009) DOUBLY PERIODIC TEXTILE STRUCTURES. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 18 (12). 1597 - 1622.

[img] Text
fabricpolynomialsjkt.pdf

Download (341kB)
Item Type: Article
Uncontrolled Keywords: Textile structure, doubly periodic, torus, multi-variable Alexander polynomial
Depositing User: Symplectic Admin
Date Deposited: 21 Apr 2016 10:11
Last Modified: 09 Jan 2021 08:32
DOI: 10.1142/S0218216509007646
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3000518